MathSciNet Relay Station
MathSciNet bibliographic data
MR245915 (39 #7221) 34.45
Wong, James S. W. On second order nonlinear oscillation. Funkcial. Ekvac. 11 1968 207–234 (1969).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement